[Sur l'irréductibilité de la fonction zêta d'une courbe définie sur un corps fini]
R. Pellikaan (Arithmetic, Geometry and Coding Theory, Vol. 4, Walter de Gruyter, Berlin, 1996, pp. 175–184) a introduit une fonction zêta Z(t,u) en deux variables pour une courbe définie sur un corps fini
R. Pellikaan (Arithmetic, Geometry and Coding Theory, Vol. 4, Walter de Gruyter, Berlin, 1996, pp. 175–184) introduced a two variable zeta-function Z(t,u) for a curve over a finite field
Accepté le :
Publié le :
Niko Naumann 1
@article{CRMATH_2003__336_4_289_0, author = {Niko Naumann}, title = {On the irreducibility of the two variable zeta-function for curves over finite fields}, journal = {Comptes Rendus. Math\'ematique}, pages = {289--292}, publisher = {Elsevier}, volume = {336}, number = {4}, year = {2003}, doi = {10.1016/S1631-073X(03)00039-6}, language = {en}, }
Niko Naumann. On the irreducibility of the two variable zeta-function for curves over finite fields. Comptes Rendus. Mathématique, Volume 336 (2003) no. 4, pp. 289-292. doi : 10.1016/S1631-073X(03)00039-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00039-6/
[1] C. Deninger, Two-variable zeta functions and regularized products, Preprint, 2002
[2] Commutative Algebra with a View Towards Algebraic Geometry, Graduate Texts in Math., 150, Springer, New York, 1995
[3] Effectivity of Arakelov divisors and the theta divisor of a number field, Selecta Math. (N.S.), Volume 6 (2000) no. 4, pp. 377-398
[4] Algebraic Geometry, Graduate Texts in Math., 52, Springer, New York, 1977
[5] J. Lagarias, E. Rains, On a two-variable zeta function for number fields, , v5, 7 July 2002 | arXiv
[6] On special divisors and the two variable zeta function of algebraic curves over finite fields, Arithmetic, Geometry and Coding Theory, Vol. 4, Luminy, 1993, W. de Gruyter, Berlin, 1996, pp. 175-184
[7] Endomorphisms of Abelian varieties over finite fields, Invent. Math., Volume 2 (1966), pp. 143-144
- Two-Variable Zeta-Functions on Graphs and Riemann–Roch Theorems, International Mathematics Research Notices, Volume 2012 (2012) no. 22, p. 5100 | DOI:10.1093/imrn/rnr227
- The two-variable zeta function and the Riemann hypothesis for function fields, Expositiones Mathematicae, Volume 26 (2008) no. 3, pp. 249-260 | DOI:10.1016/j.exmath.2007.11.001 | Zbl:1213.11163
Cité par 2 documents. Sources : Crossref, zbMATH
Commentaires - Politique